It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Fioricet Addiction
Jan 30, 2010
I have been taking Fioricet for 15 years as needed. But the last 7 months I have been taking about 4 a day. I started getting rebound headaches and wanted to quit. Well I got so sick I realized this was serious. I went down to 1am and 1pm and felt fine. This only took a week or 2. I now have dropped to 1 pill am only. I have been having a hard time. Day 1 went ok but day two is today and having more trouble. I also have to work 5 days a week. I am taking valium to help with the withdrawl. A month or so ago I finished a crossover taper from Restoril. I got off that. I was in the process of tapering my valium when I realized I had a problem with fioricet. I am taking more valium right now to get off this drug. Any and all advice needed. This taper is killing me. Staying on the 1 pill am and 1 pill pm I was stable. I hadn't realized how bad this would be. I have a 9 day vacation coming up in 2 weeks and hope to use that time to go off entirely. Anyone been through this? How did you handle it?
Alice
Hey, I have a little experience with this. I took fioricet for 19 years and withdrawl was horrible. Talk about 300-400 pills a week. Talk to your md. about suboxone. It can help for barbituate withdrawl, too. Not just for opiates. Stay on the 2 a day for at least 1 month. Taper off the valium. You do not need benzos.... Can make it worse. Good luck!!!





All times are GMT -7. The time now is 11:23 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!